The discrete Boltzmann equation with multiple collisions: Global existence and stability for the initial value problem

N. Bellomo, Shuichi Kawashima

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper deals with the analysis of the initial value problem in all space Rd, d≥2, for the discrete Boltzmann equation with multiple collisions. After a preliminary analysis of the mathematical modeling of the evolution equations, global existence and asymptotic behavior are proven using suitable stability criteria. Some applications verify the analysis for specific models.

Original languageEnglish
Pages (from-to)245-253
Number of pages9
JournalJournal of Mathematical Physics
Volume22
Issue number1
Publication statusPublished - Dec 1 1980

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The discrete Boltzmann equation with multiple collisions: Global existence and stability for the initial value problem'. Together they form a unique fingerprint.

  • Cite this